# SDR DL72W020883

- Difficulty date: July 28, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- Aircraft time: 65,524 hours, 44,664 cycles
- Engine: Pwa JT8D15A
- Engine time: 75,827 hours, 56,234 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Trim
- Location: Nr 1
- Part time: 75,827 hours, 56,234 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF.  AIRSPEED APPROX 130 KIAS LIGHT BRAKING.  EVERYTHING ELSE NORMAL WITH ABORT.  COULD NOT GET NORMAL POWER EPR OF 2.06 OUT OF NUMBER 1 ENGINE.  N1 AND EGT NORMAL.  FIRE DEPT INSPECTED BRAKES, CHECKED OK.  REMOVED AND REPLACED EPR TRANSMITTER NR 1 LEAK CKS GOOD.  NO HELP, EPR STILL LOW, ALONG WITH ALL OTHER ENGINE INDICATIONS.  TRIMMED NR 1, 2, 3 ENGINE.  RAN ENGINE PER PFHB TO T/O PWR.  CHECKS OK.  ALL ENGINES INDICATE NORMAL.
